zbMATH — the first resource for mathematics

Somewhat continuity on linear topological spaces implies continuity. (English) Zbl 0425.46001
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
Full Text: EuDML
[1] ARYA S. P., DEB M.: On mappings almost continuous in the sense of Frolik. Math. Stud. 41, 1974, 311-321. · Zbl 0341.54013
[2] BYCZKOWSKI T., POL R.: Closed Graph and Open Mapping Theorems. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys., 24, 1976, 723-726. · Zbl 0336.54011
[3] FROLIK Z.: Remarks concerning the invariance of Baire spaces under mappings. Czechosl. Math. J. 11 (86), 1961,381-385. · Zbl 0104.17204
[4] GENTRY K. R., HOYLE, III. H. B.: Somewhat continuous functions. Czechosl. Math. J. 21 (96), 1971, 5-12. · Zbl 0222.54010
[5] KELLEY J. L., NAMIOKA I., co-authors: Linear topological spaces. Van Nostrand 1963.
[6] KELLEY J. L.: General topology. Van Nostrand 1955. · Zbl 0066.16604
[7] NEUBRUNN T.: A note on mappings of Baire spaces. Math. slov. 27, 1977, 173-176. · Zbl 0371.54023
[8] RUDIN W.: Functional analysis. McGraw-Hill Book Company 1973. · Zbl 0253.46001
[9] TODD A. R.: Continuous linear images of pseudo-complete linear topological spaces. Pacific J. Math. 61, 1976, 281-292. · Zbl 0323.46006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.